# SDR AALA202506178071

- Difficulty date: June 13, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N946NN
- Make and model: Boeing 737823
- Aircraft serial: 33234
- Aircraft time: 33,797 hours, 13,865 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, F, E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ON CLIMB OUT PASSING 5000FT AND MAINTAINING 250KTS ENGAGED AUTOPILOT-B. A BUMP WAS FELT AND AIRCRAFT WAS THEN UNABLE TO MAINTAIN PITCH AND AIRSPEED. AUTOPILOT WAS DISCONNECTED AND AIRCRAFT WAS HAND FLOWN. THEN AUTOPILOT-B WAS REENGAGED WITH THE SAME RESULT. STAB OUT OF TRIM LIGHT ILLUMINATED. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT ORD.  (OPEN).
